de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Average-case complexity of single-source shortest-path algorithms: lower and upper bounds

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45038

Meyer,  Ulrich
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Meyer, U. (2003). Average-case complexity of single-source shortest-path algorithms: lower and upper bounds. Journal of Algorithms, 48, 91-134.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-2C5F-D
Abstract
There is no abstract available